# SDR DALA2016032902416

- Difficulty date: March 2, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 57,474 hours, 44,789 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APARENT FUEL LEAK OBSERVED AROUND LT WING FLAP HINGE FAIRING, 3RD FROM INBD.  REMOVED LT WING NR 3 FAIRING, FOUND PANEL CRACKED AT XRS 267.  R & R PANEL IAW AMM. REINSTALLED FAIRING, LEAK CHECK OK.
